Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 436987, 3 pages
http://dx.doi.org/10.1155/2013/436987
Research Article

The - Designs with Unsolvable Block Transitive Automorphism

1School of Science, Jiamusi University, Jiamusi, Heilongjiang 154007, China
2Department of Mathematics, Tianjin Polytechnic University, No. 399 Binshuixi Road, Xiqing District, Tianjin 300387, China

Received 11 November 2012; Accepted 4 December 2012

Academic Editors: Y. Simsek and N. Zagaglia

Copyright © 2013 Kun Zhao and Shaojun Dai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. C. Clapham, “Steiner triple systems with block-transitive automorphism groups,” Discrete Mathematics, vol. 14, no. 2, pp. 121–131, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. A. Camina and J. Siemons, “Block transitive automorphism groups of 2(v,k,1) block designs,” Journal of Combinatorial Theory, Series A, vol. 51, no. 2, pp. 268–276, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. L. Huiling, “On block-transitive 2(v,4,1) designs,” Journal of Combinatorial Theory, Series A, vol. 69, no. 1, pp. 115–124, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. W. Tong and H. Li, “Solvable block transitive automorphism groups of 2(v,5,1) designs,” Discrete Mathematics, vol. 260, no. 1–3, pp. 267–273, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. G. G. Han and H. L. Li, “Unsolvable block transitive automorphism groups of 2(v,5,1) designs,” Journal of Combinatorial Theory, vol. 114, no. 1, pp. 77–96, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. W. J. Liu, Block transitive 2-(v,k,1) [Ph.D. thesis], Thesis, Zhejiang University, 1998.
  7. G. G. Han and C. G. Ma, “Block transitive 2(v,11,1) design and classical simple groups,” Advances in Mathematics, vol. 39, no. 3, pp. 319–330, 2010. View at Google Scholar · View at MathSciNet
  8. G. Malle, “The maximal subgroups of 2F4(q2),” Journal of Algebra, vol. 139, no. 1, pp. 52–69, 1991. View at Google Scholar · View at Scopus
  9. M. Liebeck and J. Saxl, “On the orders of maximal subgroups of the finite exceptional groups of Lie type,” Proceedings London Mathematical Society, vol. 55, pp. 299–330, 1987. View at Google Scholar
  10. F. Buekenhout, A. Delandtsheer, J. Doyen, P. Kleidman, M. W. Saxl, and J. Liebeck, “Linear spaces with ag transitive automorphism groups,” Geometriae Dedicata, vol. 36, pp. 89–94, 1990. View at Google Scholar